# SDR DALA12010833132

- Difficulty date: October 19, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT BETWEEN FR16 TO FR23, Y254 UPPER FLANGE CORRODED.   BLENDED AREA IAW RM 51-74-00, CHECKED LIMITS ORIG MAT .079" DAMAGE DIM.  L=1.60"  W=1.52"  D=.053".  FOUND TO BE OUT OF LIMIT IAW SRM 53-11-14, FIG 105.  R & R FLOOR SUPPORT IAW SRM 51-42-11.
